# SDR 2017FA0000116

- Difficulty date: March 21, 2017
- Submitted: March 21, 2017
- Operation: General aviation
- Aircraft: N426QS
- Make and model: Gulstm GIV
- Aircraft serial: 1426
- Aircraft time: 13,101 hours, 6,537 cycles
- System (JASC): 5520 · Elevator Structure
- Part: Hinge
- Part number: 1159CSM200321
- Condition: Corroded
- Location: Rt Elevator
- Part time: 13,101 hours, 6,537 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HAND ELEVATOR, NUMBER 4 HINGE HAS CORROSION IN BORE.
